# SDR SWAA2021072281704

- Difficulty date: June 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986.5 FLOOR BEAM UPPER SURFACE RBL 43; WL 208.1 ; / [01] OUT OF LIMITS DUE TO 100% MATERIAL LOSS; [04] REMOVED DAMAGE ON FLOOR BEAM AT BS 986.5 FROM RBL 30 TO RBL 52 WL208.1 IAW SRM 53-70-51-2R-4 REPAIR 4.; [05] CUT AND REMOVED DAMAGE FLANGES OF THE UPPER CHORD ON FLOOR BEAM AT BS 986.5 FROM RBL 30 TO RBL 52 WL208.1 IAW SRM 53-70-51-2R-4 REPAIR 4; [18] LOCATED AND DRILLED FLOOR BEAM REPAIR PARTS AT BS 986.5 FROM RBL 52 TO RBL 43; WL 208.1: (1) T-CHORD BAC1505-101474 #7075-T6511 LOT# 1382493-1; (2) 2EA BAC 1490-2811#7075-T6 LOT# 1440345-1 ; (3) 2EA BAC1490-2887#7075-T6 LOT# 1425362-1 AND (4) 2EA STRAPS FROM 7075-T6 CLAD SHEET 0.080'; IAW SRM 53-70-51-2R-4 REAIR 4. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.; [19] VERIFIED LOCATED AND DRILLED FLOOR BEAM REPAIR PARTS AT BS 986.5 FROM RBL 52 TO RBL 43; WL 208.1: (1) T-CHORD BAC1505-101474 #7075-T6511 LOT# 1382493-1; (2) 2EA BAC 1490-2811#7075-T6 LOT# 1440345-1 ; (3) 2EA BAC1490-2887#7075-T6 LOT# 1425362-1 AND (4) 2EA STRAPS FROM 7075-T6 CLAD SHEET 0.080'; IAW SRM 53-70-51-2R-4 REAIR 4. VERIFIED OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.;
